MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS
Model Number ISERT 251(+11.00 D)
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting.Manufacturer's codes for patient health effects (clinical and impact), and device problem and component have been entered in this report.Manufacturer's codes for investigation type, findings and conclusion are pending the completion of the product investigation.Once the investigation is completed, an follow-up report will be submitted to fda which will include the manufacturer's codes for investigation type, findings and conclusion.
 
Event or Problem Description
Iol got stuck during screw rotation.Iol got stuck in the nozzle during insertion no patient involvement.Reporting related to "reported initially by customer to mhra".
 
Event or Problem Description
Iol got stuck during screw rotation; iol got stuck in the nozzle during insertion no patient involvement.Reporting related to "reported initially by customer to mhra.".
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable adverse event that occurred outside of the usa.The report includes additional information not available/included in the initial report.Additional information: h3 - indicated product was "not returned to manufacturer" the product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.The product has not been returned as of 9 march 2021.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 251).In addition, research in our complaint database indicated there were not any similar complaints in the same production lot numbers.The exact root cause was not determined.However, we believe this event was not caused by our product quality.Risk analysis was conducted on the product line and failure code is noted below.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
HOYA ISERT 251
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key11335764
Report Number3006723646-2021-00005
Device Sequence Number4503095
Product Code HQL
UDI-Device Identifier04547480450117
UDI-Public04547480450117
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberISERT 251(+11.00 D)
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1